# SDR SIMA20140908016

- Difficulty date: September 8, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CHAFED ON RT SIDE.  INSTALLED L DOUBLER ON FRAME 65 RT SIDE IAW ETD2014-145-076830.
